IJB,Vol. 07, No. 06
[日期:2016-06-22] 来源:
作者: 阅读:次
|
Growth of gas bubbles in the biotissues with convective acceleration
S. A. Mohammadein, K. G. Mohamed
International Journal of Biomathematics Vol. 07, No. 06, 1450072 (2014)
Abstract | PDF (520 KB) | PDF Plus (483 KB)
|
|
|
|
Stationary patterns for a Leslie–Gower type three species model with diffusion
Guangping Hu, Xiaoling Li, Shiping Lu
International Journal of Biomathematics Vol. 07, No. 06, 1450069 (2014)
Abstract | PDF (299 KB) | PDF Plus (319 KB)
|
|
|
|
Effects of heat transfer on the peristaltic MHD flow of a Bingham fluid through a porous medium in a channel
V. P. Rathod, D. Laxmi
International Journal of Biomathematics Vol. 07, No. 06, 1450060 (2014)
Abstract | PDF (507 KB) | PDF Plus (504 KB)
|
|
|
|
Heat transfer analysis of viscoelastic fluid flow due to metachronal wave of cilia
Noreen Sher Akbar, Adil Wahid Butt
International Journal of Biomathematics Vol. 07, No. 06, 1450066 (2014)
Abstract | PDF (1130 KB) | PDF Plus (1013 KB)
|
|
|
|
Mathematical analysis of a model for thymus infection with discrete and distributed delays
M. Prakash, P. Balasubramaniam
International Journal of Biomathematics Vol. 07, No. 06, 1450070 (2014)
Abstract | PDF (1647 KB) | PDF Plus (1667 KB)
|
|
|
|
Blood flow analysis in tapered stenosed arteries with pseudoplastic characteristics
Noreen Sher Akbar, S. Nadeem
International Journal of Biomathematics Vol. 07, No. 06, 1450065 (2014)
Abstract | PDF (1532 KB) | PDF Plus (775 KB)
|
|
|
|
Blood flow of Carreau fluid in a tapered artery with mixed convection
Noreen Sher Akbar
International Journal of Biomathematics Vol. 07, No. 06, 1450068 (2014)
Abstract | PDF (1082 KB) | PDF Plus (1044 KB)
|
|
|
|
Weak-renormalized solutions for three species competition model in ecology
Lingeshwaran Shangerganesh, Natesan Barani Balan, Krishnan Balachandran
International Journal of Biomathematics Vol. 07, No. 06, 1450062 (2014)
Abstract | PDF (342 KB) | PDF Plus (363 KB)
|
|
|
|
Peristaltic transport of a conducting Jeffrey fluid in an inclined asymmetric channel
K. Vajravelu, S. Sreenadh, G. Sucharitha, P. Lakshminarayana
International Journal of Biomathematics Vol. 07, No. 06, 1450064 (2014)
Abstract | PDF (1298 KB) | PDF Plus (872 KB)
|
|
|
|
Global attractivity of positive periodic solution for a predator–prey model with modified Leslie–Gower Holling-type II schemes and a deviating argument
Kai Wang, Yanling Zhu
International Journal of Biomathematics Vol. 07, No. 06, 1450071 (2014)
Abstract | PDF (245 KB) | PDF Plus (256 KB)
|
|
|
|
On the solutions and periodic nature of some systems of difference equations
E. M. Elsayed
International Journal of Biomathematics Vol. 07, No. 06, 1450067 (2014)
Abstract | PDF (367 KB) | PDF Plus (376 KB)
|
|
|
|
Author index (Volume 7)
International Journal of Biomathematics Vol. 07, No. 06, 1499001 (2014)
Abstract | PDF (87 KB) | PDF Plus (88 KB)
|
|
|
|
On the solutions of an oxygen absorption model
Lazhar Bougoffa
International Journal of Biomathematics Vol. 07, No. 06, 1450061 (2014)
Abstract | PDF (156 KB) | PDF Plus (164 KB)
|
|
|
|
Variational finite element approach to study the thermal stress in multi-layered human head
Mir Aijaz, M. A. Khanday, Aasma Rafiq
International Journal of Biomathematics Vol. 07, No. 06, 1450073 (2014)
Abstract | PDF (267 KB) | PDF Plus (272 KB)
|
|
|
|
The theorem of the carrying simplex for competitive system defined on the n-rectangle and its application to a three-dimensional system
Jifa Jiang, Lei Niu
International Journal of Biomathematics Vol. 07, No. 06, 1450063 (2014)
Abstract | PDF (304 KB) | PDF Plus (315 KB)
|
|
|
|
Analysis of epidemic spreading with feedback mechanism in weighted networks
Jiancheng Zhang, Jitao Sun
International Journal of Biomathematics Online Ready
Abstract | PDF (410 KB) | PDF Plus (438 KB)
|
|
|
|
Exact solutions of some fractional differential equations arising in mathematical biology
Özkan Güner, Ahmet Bekir
International Journal of Biomathematics Online Ready
Abstract | PDF (266 KB) | PDF Plus (292 KB)
|
|
|
|
4D Graphical representation research of DNA sequences
Chengjie Tan, Shanshan Li, Ping Zhu
International Journal of Biomathematics Online Ready
Abstract | PDF (225 KB) | PDF Plus (232 KB)
|
|
|
|
Mathematical study for peristaltic flow of Williamson fluid in a curved channel
E. N. Maraj, Noreen Sher Akbar, S. Nadeem
International Journal of Biomathematics Online Ready
Abstract | PDF (360 KB) | PDF Plus (438 KB)
|
|
|
|
Mathematical model for smoking: Effect of determination and education
Anuradha Yadav, Prashant K. Srivastava, Anuj Kumar
International Journal of Biomathematics Online Ready
Abstract | PDF (451 KB) | PDF Plus (445 KB)
|
|
|
|
Two-dimensional finite element model to study unsteady state Ca2+ diffusion in neuron involving ER LEAK and SERCA
Amrita Jha, Neeru Adlakha
International Journal of Biomathematics Online Ready
Abstract | PDF (1197 KB) | PDF Plus (1498 KB)
|
|